Alert archive / California / Hard Freeze Warnings in 2013

Hard Freeze Warning 1, NWS Eureka, CA

January 12, 2013

NWS Eureka, CA issued this hard freeze warning at Jan 12, 2013, 1:26 PM PST. It took effect at Jan 13, 2013, 2:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2013, 1:26 PM PST (21:26 UTC)
In effect from
Jan 13, 2013, 2:00 AM PST
Expired
Jan 13, 2013, 9:00 AM PST
In force
7 hr
Issued by
NWS Eureka, CA

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hard freeze warning went out at Jan 12, 7:34 AM PST, 5 hours 52 minutes earlier.

Area forecast discussion, Jan 12, 7:34 AM PST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
734 AM PST SAT JAN 12 2013

.SYNOPSIS...A WEAK DISTURBANCE WILL MAINTAIN SOME CLOUDS AND
PERHAPS A FEW SHOWERS ALONG THE COAST THROUGH THE MORNING HOURS.
EXPECT A PROLONGED PERIOD OF DRY WEATHER NEXT WEEK AS AN UPPER
LEVEL RIDGE BUILDS OVER THE WEST COAST.

&&

.DISCUSSION...MINIMAL CHANGES TO THE FORECAST AS THE THE BACK EDGE
OF AN UPPER LEVEL TROUGH FINALLY BEGINS TO MOVE EAST OF THE AREA. A
WEAK IMPULSE IS PROVIDING SOME CLOUD COVER TO THE REGION AND
POSSIBLY SOME VERY LIGHT RAIN BUT BY THE AFTERNOON SUNSHINE SHOULD
BEGIN TO PREVAIL. AS THE TROUGH EXITS RAPID RIDGING WILL OCCUR OVER
EPAC AND BEGIN TO INFLUENCE THE CWA. THE RIDGE WILL BRING DRY
WEATHER...LIGHT WINDS AND WARMER DAYTIME TEMPERATURES TO NORTHWEST
CALIFORNIA.  HOWEVER...CLEAR SKIES WILL LEAD TO COLD NIGHTS AND
MORNINGS EXPECTED TO LAST THROUGH NEXT WEEK.

&&

.AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS
PREVAIL AT KCEC, KACV AND KUKI THIS MORNING AND WILL PERSIST
THROUGH THE DAY.
&&

.MARINE...A HIGH PRESSURE RIDGE WILL CONTINUE PRODUCING NORTHERLY
WINDS ACROSS THE AREA THIS WEEKEND AND EARLY NEXT WEEK. THE WINDS
AND SEAS WILL CONTINUE DECREASING TODAY AND SATURDAY AS THE PRESSURE
GRADIENT RELAXES ACROSS THE WATERS. HOWEVER THE PRESSURE GRADIENT
WILL INCREASE ACROSS THE OUTER WATERS ON SUNDAY. THEREFORE SMALL
CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS SUNDAY AND
SUNDAY NIGHT. THE WINDS AND SEAS WILL DECREASE ON MONDAY WITH LIGHT
TO MODERATE WINDS PREVAILING ACROSS THE WATERS TUESDAY AND
WEDNESDAY.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 12, 1:26 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
126 PM PST SAT JAN 12 2013

CAZ001-003-004-076-132130-
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
126 PM PST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-132130-
MENDOCINO COAST-
126 PM PST SAT JAN 12 2013

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:58 PM PSTSmall Craft AdvisoryEKA3 days

Nearby

Hard Freeze Warnings in California, 2013Every hard freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.